Facebook Pixel

Plan B then brown discharge after

By September 12, 2013 - 8:18pm
Rate This

Hi, I had sex on 08/09/2013 he did not ejaculate in me but I took plan b pill just in case and on 08/16-8/22 I experienced a normal heavy period. Then on 8-31 we had sex again the condom broke so the next morning 9/01/2013 I took plan b again and a few days later I began experiencing brown discharge. It lasted for about 2-3 days, very light/pinkish spotting too. Was that my period or should I be expecting my period soon? My breasts are tender sometimes and I was just wondering if these are simply side effects from taking Plan B twice so closely

Add a Comment3 Comments

EmpowHER Guest

Hi pdaisy,

Welcome to EmpowHER.  Most women will experience bleeding after using an emergency pill.  Along, with symptoms like breast tenderness, nausea and changes to your next period.  Such as, a heavier or lighter, earlier or later period. The brown discharge might had been from the pill.  There is no way of knowing, you will need to wait. An emergency pill should not be used as a method of birth control.  You will need to speak with your OBGYN in deciding which method of birth control would be best for you. 



September 13, 2013 - 2:57am
(reply to Anonymous)

Hello, thank you for responding.
I still havent had my period come yet and i dont really use any birth control methods. So now the brown discharge lasted only for about 4 days after it ended ive only had clear discharge. Would there be a chance that i might be pregnant? I should be expecting my period within a week from now or less

September 18, 2013 - 2:41pm
EmpowHER Guest
Anonymous (reply to Anonymous)

I dont use any type of birth control. .and i never ment to join the dates too close together to take plan b. Is it bad to have had the brown discharge? It stopped two days ago

September 13, 2013 - 11:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!